# SDR CALA2023111603405

- Difficulty date: November 13, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 111,255 hours, 23,842 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

RIGHT REVERSER AMBER LIGHT ILLUMINATED AT 115KTS ON TAKEOFF FOUND NO MESSAGE UNDER STATUS PAGE OR UNDER ECS/MSG ON P61. PERFORMED T/R OPERATIONAL CHECKS IAW 78-30-00-715-037-R04 WITH NO DEFECTS NOTED. PERFORMED TASK MULTIPLE TIMES WITH SAME RESULTS. INSPECTED LOCK PROX SENSOR AND DEPLOY PROX SENSORS WITH NO DEFECTS NOTED TO WIRING OR SENSOR. PERFORMED PSEU BITE IAW 32-09-04 WITH NO FAULTS ON PSEU. PERFORMED SENSOR BITE AND COMPARED TO OPPOSITE ENGINE WITH READINGS BEING THE SAME. HIGH ENERGY STOP/HEAT DAMAGE CONDITION - MAINTENANCE PRACTICES (CONDITIONAL INSPECTION) REFERENCE: 05-51-14/201. ON THE BRAKE TEMPERATURE MONITORING SYSTEM (REF SUBJECT 32-46-00 ), AN INDICATION OF 7 OR ABOVE ON THE EICAS PANEL (REF SUBJECT 31-41-00 ) IS UNSATISFACTORY. IT SHOWS A HIGH TEMPERATURE CONDITION WHICH WILL MAKE AN INSPECTION NECESSARY. PERFORMED HIGH ENERGY STOP INSP IAW AMM 05-51-14-212-001. NO DEFECTS NOTED AT THIS TIME.
